Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having yellowish vaginal discharge, lower abdominal pain, reddish itchy vagina. What could be the problem?

I am having a watery yellowish discharge that is constant out of my vagina . I am having lower abdomen pain. My vagina itches and has red spots that look like irritation. It burns when soap and water touches it. When the discharge stays on my panties it looks white and sticky nd sometimes dries into a hard substance. I have been sexually active fer the first time in a few days ago, my bf only used a condom fer da first minute of it and then took it off but his penis only penetrated me a little it did not go all up. He came on top of my vagina and it got all over it but i wiped it off. I also have been having oral sex with him from a few days before and i have been doin oral sex wit my past ex also ...what cud be the problem? Im really worried
Asked On : Wed, 5 Sep 2012
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello dear,i understand your concern.In my opinion the yellowish vaginal discharge,pain abdomen might suggest infection.It needs physical examination for definite diagnosis.In case of infection you might need antiboitics.Dont worry.It will subside with apt treatment.Avoid sex till it heals.Wear loose cotton inners.Avoid tight inner garments.Relax.
Hope this helps.
Best regards....Dr.Srilatha
Answered: Fri, 30 Oct 2015
I find this answer helpful
OBGYN Dr. Nishikant Shrotri's  Response
Jan 2016
Hallow Dear,

Since he had inserted his penis again after removal of condom, it was unprotected intercourse. This loss of protection was not the protection against pregnancy only, it was the protection against many sexually transmitted infection also. It seems from your history that you have contacted some sexually transmitted infection.

The description of the discharge and your other symptoms like pain in lower abdomen suggest the possibility of some bacterial infection. Vulval inflammation does lead to terminal burning of the urination. The wise step before starting any treatment would be:

1. Consult your Gynaecologist and/STI Consultant to find out the probable type of infection.

2. Submit the vaginal swab of the discharge for laboratory investigations. It will find out the causative organism and the medicines to which they are sensitive. Accordingly appropriate medication may be started.

This being a sexually transmitted infection, I would advise both of you to start the treatment simultaneously. Also follow the undermentioned tips (both of you):

1. Please observe complete sexual abstinence till both of you are declared completely cured. Even oral sex should be avoided.

2. Clean shave the parts to avoid reinfection.

3. Clip the nails short and avoid scratching the private parts.

4. Boil underwear daily.

5. Use panty liners (for you)

6. Discard the underwear after the treatment is over.

This infections is likely to be mixed infection and you may require multiple medicines.

Use of Lactobacilli vaginal medicines and perineal wash helps speedy and permanent recovery.

I hope this helps you.

Dr. Nishikant Shrotri
Answered: Wed, 14 Sep 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor